A Voronovskaya-Type Theorem for the First Derivatives of Positive Linear Operators

  • Adrian HolhoşEmail author


In this paper we obtain a Voronovskaya formula for derivatives of positive linear operators from a general class of exponential-type operators.


Voronovskaya formula positive linear operators Szász–Mirakyan operators Bernstein–Stancu operators Baskakov operators 

Mathematics Subject Classification

41A36 41A60 41A25 



  1. 1.
    Bardaro, C., Butzer, P.L., Stens, R.L., Vinti, G.: Convergence in variation and rates of approximation for Bernstein-type polynomials and singular convolution integrals. Analysis (Munich) 23(4), 299–340 (2003)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Wafi, A., Khatoon, S.: Convergence and Voronovskaja-type theorems for derivatives of generalized Baskakov operators. Cent. Eur. J. Math. 6, 325–334 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Butzer, P.L., Karsli, H.: Voronovskaya-type theorems for derivatives of the Bernstein–Chlodovsky polynomials and the Szász–Mirakyan operator. Comment. Math. 49, 33–57 (2009)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Karsli, H.: A Voronovskaya-type theorem for the second derivative of the Bernstein–Chlodovsky polynomials. Proc. Est. Acad. Sci. 61(1), 9–19 (2012)MathSciNetCrossRefGoogle Scholar
  5. 5.
    May, C.P.: Saturation and inverse theorems for combinations of a class of exponential-type operators. Can. J. Math 28, 1224–1250 (1976)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ismail, M.E.H., May, C.P.: On a family of approximation operators. J. Math. Anal. Appl. 63, 446–462 (1978)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gavrea, I., Ivan, M.: On a new sequence of positive linear operators related to squared Bernstein polynomials. Positivity 21, 911–917 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Holhoş, A.: Voronovskaya theorem for a sequence of positive linear operators related to squared Bernstein polynomials. Positivity (2018).
  9. 9.
    Holhoş, A.: Quantitative estimates of Voronovskaya type in weighted spaces. Results Math. 73, 53 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ispir, N., Atakut, Ç.: Approximation by modified Szász–Mirakjan operators on weighted spaces. Proc. Indian Acad. Sci. Math. Sci. 112(4), 571–578 (2002)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hermann, T.: Approximation of unbounded functions on unbounded interval. Acta Math. Hungar. 29(3–4), 393–398 (1977)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Stancu, D.D.: Asupra unei generalizări a polinoamelor lui Bernstein. Stud. Univ. Babeş-Bolyai Math. 14, 31–45 (1969). (in Romanian) Google Scholar
  13. 13.
    Holhoş, A.: Uniform approximation of functions by Bernstein–Stancu operators. Carpathian J. Math. 31, 205–212 (2015)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Miclăuş, D., Braica, P.I.: The generalization of some results for Bernstein and Stancu operators. Creat. Math. Inform. 20, 147–156 (2011)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Gonska, H., Păltănea, R.: General Voronovskaya and asymptotic theorems in simultaneous approximation. Mediterr. J. Math. 7, 37–49 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Miheşan, V.: Uniform approximation with positive linear operators generated by generalized Baskakov method. Automat. Comput. Appl. Math. 7, 34–37 (1998)MathSciNetGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsTechnical University of Cluj-NapocaCluj-NapocaRomania

Personalised recommendations